# SDR ASAA0040043

- Difficulty date: April 2, 2000
- Submitted: August 21, 2000
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Rows 14-17
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - PRIOR TO FLIGHT 687, THE EMERGENCY EXIT FLOOR TRACK LIGHTS WERE FOUND TO BE INOPERATIVE AT ROWS 14-17.  RECONNECTED WIRING AND LIGHTS OPERATED NORMALLY.  (M)
